Sur les séries de Fourier des fonctions continues unimodulaires  [ Fourier series of continuous unimodular functions ]
Annales de l'Institut Fourier, Volume 60 (2010) no. 4, p. 1201-1214

The Fourier series of continuous functions of constant absolute value have interesting properties : according to the main theorem of the article, if the coefficients with positive indices are square-summable with respect to a certain weight (any real positive power of the index), the same is true for negative indices. The result extends to VMO and does not to bounded measurable functions.

Les applications continues du cercle T dans T ont des séries de Fourier intéressantes  : le théorème établi ici dit que si les coefficients de Fourier a(n) sont de carré sommable avec certains poids pour n>0, il en est de même pour n<0. C’est encore vrai pour VMO, mais faux pour les applications mesurables bornées.

DOI : https://doi.org/10.5802/aif.2551
Classification:  42A16,  30D50
Keywords: Fourier coefficients, continuous functions, winding numbers, BMO, VMO
@article{AIF_2010__60_4_1201_0,
     author = {Bourgain, Jean and Kahane, Jean-Pierre},
     title = {Sur les s\'eries de Fourier des fonctions continues unimodulaires},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {60},
     number = {4},
     year = {2010},
     pages = {1201-1214},
     doi = {10.5802/aif.2551},
     mrnumber = {2722238},
     zbl = {1196.42004},
     language = {fr},
     url = {http://www.numdam.org/item/AIF_2010__60_4_1201_0}
}
Bourgain, Jean; Kahane, Jean-Pierre. Sur les séries de Fourier des fonctions continues unimodulaires. Annales de l'Institut Fourier, Volume 60 (2010) no. 4, pp. 1201-1214. doi : 10.5802/aif.2551. http://www.numdam.org/item/AIF_2010__60_4_1201_0/

[1] Bourgain, Jean; Brézis, Haim; Mironescu, Petru Lifting in Sobolev spaces, J. Anal. Math., Tome 80 (2000), pp. 37-86 | Article | MR 1771523 | Zbl 0967.46026

[2] Brézis, H.; Nirenberg, L. Degree theory and BMO. I. Compact manifolds without boundaries, Selecta Math. (N.S.), Tome 1 (1995) no. 2, pp. 197-263 | Article | MR 1354598 | Zbl 0852.58010

[3] Brézis, Haïm (2008) (Communication orale au colloque NODE, Bruxelles)